# SDR CKSA98186

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FRAME FLANGE CRACKED STA Y420 ABOVE LONGERON 36.  REMOVED INTERCOSTAL AT FS 420 TO ACCESS DAMAGE AREA FROM LONGERON 35 TO 36RT.  REMOVED DAMAGE, FABRICATED PLUG AND 2 REPAIR DOUBLERS IAW DC8 SRM 53-2-0 FIG 2.  HEAT TREATED AND AGED PARTS IAW DC8 SRM 51-1-1.  LOCATED AND DRILLED UP PARTS.  TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8.  INSTALLED REPAIR AT STA 420 IAW DC8 SRM 53-2-0 PAGE 2U/2V.  REINSTALLED INTERCOSTAL BETWEEN STA 400 TO 420 IAW DC8 SRM 51-1-20D AND 51-1-21.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE NR 03577 TASK NR Y0333.
